MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ75124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the devices were returned to bd and evaluated.The photo review is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced break.This report was received from a single source.This event did not involve patient with no patient contact.Age, weight, and gender were not provided for the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was returned; however a photo has been provided and reviewed.The investigation and photo review was confirmed for the device break.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967637
Report Number2020394-2020-02823
Device Sequence Number19792223
Product Code DQY
UDI-Device Identifier00801741063251
UDI-Public(01)00801741063251
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75124
Device Catalogue NumberCQ75124
Device Lot NumberREDT4041
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1